PUTYOURSELF.in ticketing 售票平台 - 茶話 The Language of Tea 陳幼堅 x 茶莊  一日限定展覽及工作坊
活動資訊

茶話 The Language of Tea 陳幼堅 x 茶莊 一日限定展覽及工作坊

2017-01-14 (Sat)
10:00 - 20:00

門票
請放大您的瀏覽器,以便查看門票信息。
此活動已完結。
This event is completed.
介紹

由陳幼堅擔任策展人,聯手與精品茶葉品牌茶莊,共同策劃了以「茶」為主題的一日限定展覽及工作坊活動【茶話The Language of Tea】,將於 2017年1月14日 (星期六 ) 上午 10時至下午 8 時在 Space 27舉辦 ,活動包括展覽、商品體驗以及工作坊 。除了展出陳幼堅 46 年創作生涯中與茶有關的珍貴收藏設計品,也會展售全新發表的茶莊品牌茶葉及喜研品牌茶具,入場即可每人獲得試飲茶與茶點 ,更可事先或於活動現場報名由茶啟發的創作工作坊 ,內容多元包括茶染、茶紙製作、花藝及花體字教學,歡迎有興趣的民眾可以攜家帶眷、呼朋引伴,至現場體驗現代的茶文化 ,了解一葉茶、一口茶乃至一席茶的箇中滋味,在生活體現簡單但具有品味的新飲茶風貌 。

*報名工作坊可享免費入場(含試飲茶及茶點)

Curated by Alan Chan, The Language of Tea is a tea-themed exhibition with workshops presented by PLANTATION by teakha. In the exhibition one will be led to discover not just Alan Chan’s precious collection of teawares and design, but also the new PLANTATION by teakha tea brand and products of XIYAN. Tea and delicacies will be provided upon entering. There will also be a series of tea-inspired workshops, including tea-dye, tea paper making, flower arrangement and English calligraphy workshops, all open for online registration and walk-in. Come experience this simple yet elegant tea culture, interpreted through a modern lifestyle. The event will be held on January 14, 2017, 10am to 8pm in Space 27.

*Free entry with tea and delicacies included for workshop participants.


茶染工作坊

天然茶染工作坊將教你如何以 「茶 ‧ 家」 的回收茶入色,在紙材、布及繩線上染出自己的色彩創作。體驗親手提煉色彩與渲染,還可以將成品帶回家收藏講師Anna Cennamo是植物染專家,也是Food for Good - Extraction 計畫的發起人,以蔬果提煉染料,發揮減少剩食、重複利用的精神。

Tea – dye Workshop

This natural dye workshop will demonstrate how to create a beautiful variety of natural colours extracted from teas to dye paper, fabric and twine. Each participant will experiment with their own hands, coming up with their own colours and outcomes. At the end of the workshop you will be able to take home the colours you have created. The workshop will be conducted by Anna Cennamo, the creator of the Extraction Project for Food for Good and plant-dye expert, who also designed the packaging for Plantation.

the-language-of-tea-workshop-1   

活動時間:下午 2 時至 4 時 | 活動長度:2小時 | 活動人數:20 人 | 費用:$650

Time 14:00-16:00 | Duration 2 hours | Capacity 20 pax | Fee $650


茶紙製作工作坊

茶紙製作教學工坊亦由 Anna Cennamo主持,將教學如何使用回收茶葉與碎紙製作手工紙張,希望使大家更加留意日常物品背後的製作過程及原料。茶葉來自「茶。家」,回收再利用的過程不但減少廢料更能創作出獨一無二作品。

Paper Making Workshop

During this paper making workshop, also conducted by Anna Cennamo, we will learn to use tealeaves collected from teakha and paper offcuts to make handmade paper. We want people to know this sustainable approach and be more conscious about the resources involved in the process of making. The participants will be able to experiment with the process themselves until they can finally make their own 100% recycled unique handmade sheet of paper in a very simple and playful process.

the-language-of-tea-workshop-2

活動時間:下午4 時 30 分至 6 時 30 分 | 活動長度:2小時 | 活動人數:20 人 | 費用:$450

Time 16:30-18:30 | Duration 2 hours | Capacity 20 pax | Fee $450


花藝工作坊

由Flos On The Folk 的VanessaChik主持,具建築設計背景的她專精花藝設計,深諳光與影與結構的變化。以「茶莊」的茶為靈感,花藝工作坊將教學如何親手製作插花,揉合中國古典元素與現代素材,重新詮釋茶的美麗。

Flower Arrangement Workshop

Inspired by teas from Plantation by teakha, this workshop will bring you flower arrangement with Chinese characteristics in modern material and form, reinterpreting the beauty of tea. The workshop will be conducted by Vanessa Chik from Flos On The Folk, a florist for a fusion of architecture, flowers and craftsmanship.

the-language-of-tea-workshop-3

活動時間:下午2 時至4 時  | 活動長度:2小時 | 活動人數:10 人 | 費用:$880

Time 14:00-16:00 | Duration 2 hours | Capacity 10 pax | Fee $880


花體字工作坊

花體字工作坊初階班將示範如何在短時間內掌握英文花體字的寫作技巧,而進階班則會引導你以花體字進行實驗與創作,參與者皆可親手於茶染紙上書寫,並將成品帶回家。指導者為LIFE AT STUDIO B.的創辦人Beverly。

Calligraphy Workshop

The calligraphy workshop will be conducted by Beverly, the founder of LIFE AT STUDIO B. The beginner session will demonstrate how to start on English calligraphy in a short time, and the intermediate session will lead the more experienced guests to experiment and make you own creation. All guests will be able to create a personal gift to bring home on a tea-dye-paper.

the-language-of-tea-workshop-4

活動時間:[第一場] 下午4 時15 分至5 時 [第二場] 下午5 時15 分至6 時  | 活動長度:45分鐘 | 活動人數:10 人 | 費用:$550

Time [1] 16:15-17:00 [2] 17:15-18:00 | Duration 45 mins | Capacity 10 pax | Fee $550

主辦單位
PLANTATION by teakha
關於

PLANTATION by teakha is a craft tea company with a mission to share the wisdom and heritage of tea-drinking through friendly, modern & beautiful means. Our philosophy is simple – “teas that ... »

聯絡主辦單位